Bayesian Analysis

Comment on article by Celeux et al.

Bradley P. Carlin

Full-text: Open access

Article information

Source
Bayesian Anal. Volume 1, Number 4 (2006), 675-676.

Dates
First available in Project Euclid: 22 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.ba/1340370934

Digital Object Identifier
doi:10.1214/06-BA122A

Mathematical Reviews number (MathSciNet)
MR2282198

Zentralblatt MATH identifier
1331.62328

Citation

Carlin, Bradley P. Comment on article by Celeux et al. Bayesian Anal. 1 (2006), no. 4, 675--676. doi:10.1214/06-BA122A. https://projecteuclid.org/euclid.ba/1340370934


Export citation

See also

  • Related item: G. Celeux, F. Forbes, C. P. Robert, D. M. Titterington. Deviance information criteria for missing data models. Bayesian Anal., Vol. 1, Iss. 4 (2006), 651-673.